Claratyne Grape Syrup 120mL
- Hay Fever
- Active Ingredients
- Loratadine 5mg/5mL.
- Children 1-2 years: 2.5mL, once daily as necessary. Children 2-12 years: Up to 30 kg: 5 mL, once daily as necessary. Over 30 kg: 10 mL, once daily as necessary. For oral use only. Use suitable measuring device to measure the dose accurately. After use: Replace the cap firmly. Always read the label. Use only as directed. If symptoms persist see your healthcare professional.
- Product Type
- Cold & Flu Medicine
- Always read the label. Use only as directed
Ratings & Reviews
Home Delivery Or Click & Collect
If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.